RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1970, Volume 25, Issue 3(153), Pages 175–234 (Mi umn5348)  

This article is cited in 9 scientific papers (total in 9 papers)

Report on the variation of Hodge structure (Survey of main results and discussion of open problems and hypotheses)

Ph. A. Griffiths


Full text: PDF file (6465 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.9

Citation: P. A. Griffiths, “Report on the variation of Hodge structure (Survey of main results and discussion of open problems and hypotheses)”, Uspekhi Mat. Nauk, 25:3(153) (1970), 175–234

Citation in format AMSBIB
\Bibitem{Gri70}
\by P.~A.~Griffiths
\paper Report on the variation of Hodge structure (Survey of main results and discussion of open problems and hypotheses)
\jour Uspekhi Mat. Nauk
\yr 1970
\vol 25
\issue 3(153)
\pages 175--234
\mathnet{http://mi.mathnet.ru/umn5348}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=276233}
\zmath{https://zbmath.org/?q=an:0219.14009}


Linking options:
  • http://mi.mathnet.ru/eng/umn5348
  • http://mi.mathnet.ru/eng/umn/v25/i3/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Pyatetskii-Shapiro, I. R. Shafarevich, “A Torelli theorem for algebraic surfaces of type $K3$”, Math. USSR-Izv., 5:3 (1971), 547–588  mathnet  crossref  mathscinet  zmath
    2. J. H. Bernstein, “Modules over a ring of differential operators. Study of the fundamental solutions of equations with constant coefficients”, Funct. Anal. Appl., 5:2 (1971), 89–101  mathnet  crossref  mathscinet  zmath
    3. I. V. Dolgachev, “The Euler characteristic of a family of algebraic varieties”, Math. USSR-Sb., 18:2 (1972), 303–319  mathnet  crossref  mathscinet  zmath
    4. A. B. Zhizhchenko, “On the homological structure of a fibering of an algebraic variety with isolated sungularities”, Math. USSR-Sb., 26:2 (1975), 280–293  mathnet  crossref  mathscinet  zmath
    5. A. N. Todorov, “Finiteness conditions for monodromy of families of curves and surfaces”, Math. USSR-Izv., 10:4 (1976), 749–762  mathnet  crossref  mathscinet  zmath
    6. V. P. Palamodov, “Deformations of complex spaces”, Russian Math. Surveys, 31:3 (1976), 129–197  mathnet  crossref  mathscinet  zmath
    7. M. G. Zaidenberg, “On hyperbolic embedding of complements of divisors and the limiting behavior of the Kobayashi–Rroyden metric”, Math. USSR-Sb., 55:1 (1986), 55–70  mathnet  crossref  mathscinet  zmath
    8. S. G. Tankeev, “On algebraic cycles on complex Abelian schemes over smooth projective curves”, Izv. Math., 72:4 (2008), 817–844  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. O. V. Nikolskaya, “Ob algebraicheskikh tsiklakh na rassloennykh proizvedeniyakh neizotrivialnykh semeistv regulyarnykh poverkhnostei s geometricheskim rodom 1”, Model. i analiz inform. sistem, 23:4 (2016), 440–465  mathnet  crossref  mathscinet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:406
    Full text:242
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020